Connect with others who understand.

sign up log in
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Tysabri

Tysabri

Anyone taking tysabri having side effects. I seem to be very fatigued after my first infusion. Will this improve?

A MyMSTeam Member said:

I've been on it for 19 months and I think Andrea hit it pretty close. I know I sleep all day after the infusion. Hang in there, it is doable. I hope and pray the treatments work for you, I really do. After 19 they are not working for me, my next move might be some type of chemo. And yes, we do all have a new normal. But we're the lucky ones I think. Let me ask you a question, do the little things like drama and all that crap bother you anymore? My guess is no I does not. Are you more focused on the important things in life like family, friendships and making great memories, my guess would be yes. Hard to believe but there is good in this thing of ours. God bless.

posted over 4 years ago
A MyMSTeam Member said:

So true Andrea!

posted over 4 years ago
A MyMSTeam Member said:

This is not to upset you but no, I have just had my 11th infusion. And it knocks me out for the week following, then I feel pretty good for about a week then I am wiped out again. You just have to work around it and listen to you body.... if you are weak rest, tired, sleep, energetic get as much done as possible because it does not last very long. :(. Everyday is a new day and it might be good, so that is what I say every morning, and sometimes it is not, and that is ok. My Dr. Told me this is my new normal. I have accepted that. It could be so much worse. This disease, is not fatal, it is just a couple speed bumps in life that tell us we need to slow down and take care of our selves.

posted over 4 years ago
A MyMSTeam Member said:

Sorry to here that. I have been on it for 17 months with no side effects.

posted over 4 years ago
A MyMSTeam Member said:

Thank you both. I will persevere!

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in